# SDR ASMF201312010

- Difficulty date: December 14, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 1,096 hours, 263 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 166Z265031
- Condition: Dented
- Location: Lt Wing
- Part time: 1,096 hours, 263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, THERE WERE DETECTED TWO DENTS ON LT WING LOWER SKIN IN THE ACCESS PANEL 511DB. PERFORMED REVISION DETECTING THE ACCESS PANEL NUMBER 511DB WITH A DENT OF 3 INCHES LENGTH, 0.031 INCHES DEPTH & 2.625 INCHES WIDE & OTHER DENT OF 3.5 INCHES LENGTH, 0.054 INCHES DEPTH & 2.375 INCHES WIDE,  OUT OF LIMITS IAW SRM B 787-81205-Z-0210-0057-10-01.  THE ACCESS PANEL 511DB WAS REPLACED IAW SRM B 787-81205-Z-0210-0057-10-01 RELEASING THE AIRCRAFT TO SERVICE.
